Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metric number theory of Fourier coefficients of modular forms


Author: Paloma Bengoechea
Journal: Proc. Amer. Math. Soc. 147 (2019), 2835-2845
MSC (2010): Primary 11F30, 11K60; Secondary 11N64, 11J83
DOI: https://doi.org/10.1090/proc/14500
Published electronically: March 21, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the approximation of real numbers by Fourier coefficients of newforms, following recent work of Alkan, Ford, and Zaharescu. The main tools used here, besides the (now proved) Sato-Tate Conjecture, come from metric number theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F30, 11K60, 11N64, 11J83

Retrieve articles in all journals with MSC (2010): 11F30, 11K60, 11N64, 11J83


Additional Information

Paloma Bengoechea
Affiliation: Department of Mathematics, ETH Zurich, Ramistrasse 101, 8092 Zurich, Switzerland
Email: paloma.bengoechea@math.ethz.ch

DOI: https://doi.org/10.1090/proc/14500
Received by editor(s): July 28, 2018
Received by editor(s) in revised form: October 29, 2018
Published electronically: March 21, 2019
Additional Notes: The author’s research was supported by SNF grant 173976.
Communicated by: Amanda Folsom
Article copyright: © Copyright 2019 American Mathematical Society